Alert archive / Wisconsin / Tornado Warnings in 2008
Tornado Warning 14, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Jun 7, 2008, 1:23 PM CDT for Columbia County, Marquette County, Wisconsin. It was in force for 67 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2008, 1:23 PM CDT (18:23 UTC)
- Expired
- Jun 7, 2008, 2:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Columbia County, WI, Marquette County, WI
The radar
The Milwaukee radar (KMKX), 113 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 1:50 PM CDT | TSTM WND GST 60 | Wisconsin Dells, WI | HEAVY RAIN...SEVERE WINDS...POWER IS OUT |
| Jun 7, 1:55 PM CDT | TSTM WND DMG | Wisconsin Dells, WI | NUMEROUS TREES AND POWER LINES DOWN ACROSS THE WISCONSIN DELLS AREA...INCLUDES PORTIONS OF SAUK AND COLUMBIA COUNTIES. |
| Jun 7, 1:59 PM CDT | TORNADO 1 | 6 Wsw Endeavor, WI | EF1 TORNADO WITH 90 MPH WINDS. LIKELY STARTED IN ADAMS COUNTY AND CROSSED INTO MARQUETTE COUNTY 2.5 NORTH OF BRIGGSVILLE. TORNADO CONTINUED EAST-SOUTHEAST 2.5 MILES AND ENDED 2 MILES NORTHEAST OF BRIGGSVILLE NEAR WHERE HIGHWAY 23 CROSSES NEENAH CREEK. TREES DO |
| Jun 7, 2:10 PM CDT | TSTM WND DMG | 2 S Endeavor, WI | A FEW TREES AND TREE BRANCHES REPORTED DOWN IN THE SOUTHWEST PART OF THE COUNTY NEAR BRIGGSVILLE AND ENDEAVOR. POWER LINES ALSO REPORTED DOWN. |
| Jun 7, 2:20 PM CDT | TSTM WND DMG | Portage, WI | CALLS STILL COMING IN TO POLICE DEPARTMENT...BUT TREES WERE BLOWN DOWN AND SOME FLOODING WAS ALSO REPORTED. THE DEGREE OF FLOODING IS UNKNOWN. |
| Jun 7, 2:20 PM CDT | TSTM WND GST 65 | 1 W Portage, WI | HEAVY RAINS...WITH POOLING WATER ON ROADS |
| Jun 7, 2:21 PM CDT | TSTM WND DMG | Wisconsin Dells, WI | TEMPORARY CANOPY BLOWN DOWN...WIND SPEED UNKNOWN |
| Jun 7, 2:22 PM CDT | TSTM WND DMG | 2 N Portage, WI | TREES COMING DOWN AND ESTIMATED 60 MPH WINDS ALL ALONG INTERSTATE 39 FROM PORTAGE TO THE MARQUETTE-COLUMBIA COUNTY LINE. |
| Jun 7, 2:32 PM CDT | TORNADO 2 | 1 Ese Pardeeville, WI | *** 5 INJ *** BEGINNING OF TORNADO TRACK OF 8 MILES FROM 232 PM TO 250 PM CDT. TRACK ENDED 3 MILES SOUTH OF CAMBRIA. BROAD AREA OF DAMAGE ABOUT 2 MILES WIDE AT TIMES WITH ESTIMATED SPEEDS OF 60 TO 90 MILES. HOWEVER...SEVERAL EMBEDDED VORTICES WITH DAMAGE OF 10 |
| Jun 7, 2:35 PM CDT | TORNADO | 3 Sw Wyocena, WI | A ROOF OFF A HOME ON DUNNING ROAD. ALSO MULTIPLE REPORTS OF STRUCTURAL DAMAGE IN THE PORTAGE TO PARDEEVILLE AREAS...STRETCHING NORTHWEST TO THE WISCONSIN DELLS. IT IS UNKNOWN IF ALL OF THESE REPORTS ARE RELATED TO A TORNADO...BUT DISPATCH INDICATED THEY HAD MU |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 12:17 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1417 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KMKX 071825
TORMKX
WIC021-077-071930-
/O.NEW.KMKX.TO.W.0014.080607T1823Z-080607T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
123 PM CDT SAT JUN 7 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 230 PM CDT
* AT 122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 25 MILES
SOUTHWEST OF WESTFIELD...OR 9 MILES SOUTHEAST OF MAUSTON...MOVING
EAST AT 37 MPH.
* THE TORNADO WILL BE NEAR...
9 MILES NORTH OF PORTAGE BY 205 PM CDT...
9 MILES SOUTH OF MONTELLO BY 210 PM CDT...
9 MILES NORTH OF PARDEEVILLE BY 215 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND HURRICANE FORCE STRAIGHT LINE WINDS EXCEEDING
80 MPH.
TREE AND STRUCTURAL DAMAGE HAS BEEN REPORTED IN SOUTHERN
JUNEAU COUNTY WITH THIS STORM.
LAT...LON 4366 8961 4395 8961 4399 8959 4398 8916
4376 8921 4377 8923 4342 8927 4346 8959
4355 8959 4357 8971 4362 8978 4365 8978
TIME...MOT...LOC 1823Z 276DEG 32KT 4372 8994
$$
CRAVEN1 follow-up statement
000
WWUS53 KMKX 071839
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT SAT JUN 7 2008
WIC021-077-071930-
/O.CON.KMKX.TO.W.0014.000000T0000Z-080607T1930Z/
MARQUETTE WI-COLUMBIA WI-
138 PM CDT SAT JUN 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
NORTHWESTERN COLUMBIA AND MARQUETTE COUNTIES...
AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF TORNADO PRODUCING STORMS. THESE TORNADO PRODUCING
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WISCONSIN DELLS TO
REEDSBURG...MOVING EAST AT 39 MPH.
TORNADO PRODUCING STORMS WILL BE NEAR...
ENDEAVOR BY 155 PM CDT...
ENDEAVOR BY 200 PM CDT...
6 MILES SOUTH OF GLEN OAK BY 205 PM CDT...
INTERSTATE 90/94 WI RIVER BRIDGE BY 215 PM CDT...
PORTAGE BY 220 PM CDT...
PARDEEVILLE RAWS...PARDEEVILLE AND WYOCENA BY 230 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS
OF 80 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4365 8978 4366 8961 4395 8961 4399 8959
4398 8916 4376 8921 4377 8923 4342 8927
4346 8959 4355 8959 4357 8971
TIME...MOT...LOC 1838Z 277DEG 34KT 4369 8974 4360 8998
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jun 7, 3:56 AM CDT, 9 hours 27 minutes earlier.
Area forecast discussion, Jun 7, 3:56 AM CDT, 9 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 356 AM CDT SAT JUN 7 2008 FORECAST FOCUS ON HEAVY RAIN AND SEVERE WEATHER POTENTIAL NEXT FEW DAYS. LATEST WATER VAPOR IMAGERY INDICATED A POTENT UPPER LEVEL LOW OVER SOUTH CENTRAL MANITOBA CANADA. SOUTHWEST UPPER LEVEL FLOW WAS SEEN OVER THE UPPER MIDWEST AND BACK INTO THE CENTRAL PLAINS. STRONG JET STREAK WAS EMBEDDED WITHIN THIS AREA. AT THE SURFACE...A STRONG SURFACE LOW ASSOCIATED WITH THE UPPER LOW WAS MOVING NORTH INTO MANITOBA CANADA. BROAD SOUTH TO SOUTHWEST SURFACE WINDS WERE SEEN ACROSS THE REGION. .SHORT TERM...TODAY THROUGH SUNDAY NIGHT... FOLLOWED THE GFS AND ECMWF FOR GUIDANCE FOR THE SHORT TERM PORTION OF THE FORECAST...PER HPC DISCUSSION. SURFACE WARM FRONT EXPECTED TO DEVELOP FROM THE CENTRAL HIGH PLAINS NORTHEAST INTO NORTHERN IOWA AND SOUTHERN MINNESOTA BY 00Z SUNDAY. THIS FEATURE SHOULD COMBINE WITH LOW TO MID LEVEL FRONTOGENESIS RESPONSE FIELDS AND AN INCREASING LOW LEVEL JET NOSE TO PRODUCE CONVECTION IN THESE AREAS...NORTHEAST INTO NORTHERN WISCONSIN. GFS AND ECMWF FOCUS THE CONVECTION TO THE NORTHWEST OF THE FORECAST AREA TODAY AND TONIGHT. HOWEVER...GIVEN WEAKLY CAPPED ENVIRONMENT OVER THE FORECAST AREA...AND LOW LEVEL JET NOSE AND MOISTURE ADVECTION ALSO FOCUSING ON SOUTHERN WISCONSIN LATER TODAY AND TONIGHT...OTHER AREAS OF CONVECTION MAY DEVELOP AND MOVE INTO THE AREA. SO...WILL GO SLIGHT CHANCE TO CHANCE POPS TODAY...INCREASING TO LIKELY POPS TONIGHT. HEAVY RAINFALL IS POSSIBLE WITH THE STORMS TONIGHT...AS MESO BETA ELEMENTS INDICATE SLOW PROPAGATION OF STORMS...ESPECIALLY AFTER 06Z SUNDAY. PRECIPITABLE WATER VALUES RANGE FROM 1.50 TO 1.75 INCHES. TRAINING OF CONVECTION ALSO POSSIBLE...GIVEN PARALLEL ORIENTATION OF MEAN WINDS AND LIFTING MECHANISMS. WILL HOLD OFF ON A FLASH FLOOD WATCH FOR NOW...AND WAIT TO SEE HOW CONVECTION DEVELOPS AND WHERE IT GOES LATER TODAY AND TONIGHT. SEVERE WEATHER ALSO POSSIBLE LATER TODAY AND TONIGHT. MEAN LAYER CAPE VALUES OF 1500 TO 2500 J/KG ARE EXPECTED BY 00Z SUNDAY...ALONG WITH 0-6KM SHEAR VALUES OF 40 TO 50 KNOTS...AND 0-1KM SHEAR OF 20 TO 30 KNOTS. THESE VALUES WOULD CERTAINLY SUPPORT SEVERE CONVECTION...WITH SUPERCELLS POSSIBLE. GIVEN SOME UNCERTAINTY WITH TIMING AND PLACEMENT OF CONVECTION AND POSSIBLE MCS TONIGHT...WILL NOT MENTION SEVERE IN FORECAST FOR NOW. SEE SPC DAY 1 OUTLOOK FOR MORE INFORMATION. SURFACE BOUNDARY AND WEAK SURFACE LOW SLOWLY SINK SOUTH INTO THE FORECAST AREA BY 00Z MONDAY...WITH THE FRONT INTO NORTHERN ILLINOIS BY 12Z MONDAY. AGAIN...THUNDERSTORMS WILL BE LIKELY SUNDAY INTO SUNDAY EVENING...WITH HEAVY RAINFALL AND SEVERE WEATHER REMAINING POSSIBLE. WILL MAINTAIN THE HEAVY RAIN WORDING IN THE FORECAST...AS PARAMETERS MENTIONED ABOVE PERSIST. SEE SPC DAY 2 OUTLOOK FOR MORE INFORMATION ON SEVERE POTENTIAL. .LONG TERM...MONDAY THROUGH FRIDAY... UNSETTLED PATTERN TO CONTINUE THROUGH MOST OF THE WEEK...AS GFS AND ECMWF BOTH CONTINUE TO SHOW UPPER LEVEL FLOW BRINGING WEATHER SYSTEMS THROUGH THE REGION. WILL MAINTAIN CHANCE WORDING FOR MOST OF THE PERIOD. && .AVIATION...DRY AIR IN PLACE FOR A SHORT TIME THIS MORNING. HIGHER DWPNTS SURGING NORTH AND WILL OVERSPREAD THE CWA THIS MORNING. MOISTURE FLUX AND APPROACH OF FRONT TO THE WEST WILL RAISE THUNDERSTORM CHANCES THIS AFTERNOON INTO THE EVENING. VFR CONDITIONS THROUGH PERIOD...EXCEPT IN AND AROUND ANY THUNDERSTORMS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...08/WOOD AVIATION/MARINE...05/DAVIS
Hazardous weather outlook, Jun 7, 1:00 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 100 PM CDT SAT JUN 7 2008 WIZ046-047-051-052-056>060-062>072-081215- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 100 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT OVER SOUTH CENTRAL WISCONSIN ROUGHLY WEST OF A LINE FROM GREEN LAKE TO JANESVILLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT OVER SOUTHEAST WISCONSIN. LARGE HAIL...DAMAGING WIND AND TORNADOES ARE POSSIBLE. IN ADDITION...HEAVY RAINFALL IS EXPECTED AND THIS COULD LEAD TO FLASH FLOODING AND RISING WATER LEVELS IN THE LARGER RIVER ACROSS OUR AREA. THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR FLOODING. A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT MAINLY SOUTH OF A LINE FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE. THUNDERSTORMS WITH LOCALLY HEAVY RAIN MAY LEAD TO FLASH FLOODING OF RIVERS...STREAMS AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FLASH FLOOD WATCH WILL BE IN EFFECT SUNDAY MAINLY SOUTH OF A LINE FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE. A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH SUNDAY NIGHT. LOCALLY HEAVY RAINFALL IS STILL POSSIBLE. THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH FRIDAY. THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR FLOODING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE WEEKEND. LMZ643>646-081215- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 100 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT. LARGE HAIL...DAMAGING WIND AND WATERSPOUTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH SUNDAY NIGHT. THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH FRIDAY TZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 7, 11:24 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1124 AM CDT SAT JUN 7 2008 WIZ046-047-051-052-056>060-062>072-072100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1124 AM CDT SAT JUN 7 2008 ...SEVERE WEATHER OUTBREAK EXPECTED FOR SOUTHERN WISCONSIN THIS AFTERNOON AND EVENING... AT 1120 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS A LINE OF STRONG THUNDERSTORMS DEVELOPING ALONG A LINE FROM JUST WEST OF BLACK RIVER FALLS...TO LA CROSSE...TO DECORAH IOWA. AS THESE STORMS PUSH EAST...THEY WILL ENCOUNTER A VERY FAVORABLE ATMOSPHERE FOR SEVERE THUNDERSTORMS. THE ATMOSPHERIC CONDITIONS ARE RAPIDLY BECOMING FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT...AND WILL CONTINUE TO DO SO THROUGH THE EVENING. INSTABILITY...LIFT...AND SHEAR PROFILES ARE STRENGTHENING ACROSS SOUTHERN WISCONSIN...NORTHERN ILLINOIS...AND EASTERN IOWA. ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. A STRONG TORNADO ALSO CANNOT BE RULED OUT. THIS IS A POTENTIALLY DANGEROUS SITUATION UNFOLDING. ALL PERSONS ACROSS SOUTHERN WISCONSIN NEED TO BE PREPARED FOR SEVERE THUNDERSTORMS. HAVE AN ACTION PLAN READY FOR WHEN A SEVERE WEATHER WATCH IS ISSUED...AND BE PREPARED TO EXECUTE THE PLAN WHEN A WARNING IS ISSUED. BORGHOFF/GEHRING/TZ
Special weather statement, Jun 7, 12:46 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1246 PM CDT SAT JUN 7 2008 WIZ046-047-051-071945- MARQUETTE-GREEN LAKE-FOND DU LAC- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC 1246 PM CDT SAT JUN 7 2008 ...TORNADO WATCH 478 IN EFFECT UNTIL 8 PM CDT... AT 1245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS A LINE OF STRONG OR SEVERE THUNDERSTORMS DEVELOPING ALONG A LINE FROM JUST WEST OF WISCONSIN RAPIDS...TO CAMP DOUGLAS...TO PRAIRIE DU CHIEN. ONE STORM IN SOUTHEAST MONROE COUNTY HAS EXTREME ROTATION ASSOCIATED WITH IT AND IS LIKELY PRODUCING A TORNADO. RESIDENTS IN MARQUETTE...GREEN LAKE...AND FOND DU LAC COUNTY NEED TO BE PREPARED FOR WARNINGS TO BE ISSUED SOON. THE ATMOSPHERIC CONDITIONS ARE RAPIDLY BECOMING FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT...AND WILL CONTINUE TO DO SO THROUGH THE EVENING. INSTABILITY...LIFT...AND SHEAR PROFILES ARE STRENGTHENING ACROSS SOUTHERN WISCONSIN...NORTHERN ILLINOIS...AND EASTERN IOWA. ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. STRONG TORNADOES CANNOT BE RULED OUT. THIS IS A VERY DANGEROUS SITUATION UNFOLDING. ALL PERSONS ACROSS SOUTHERN WISCONSIN NEED TO BE PREPARED FOR SEVERE THUNDERSTORMS. BE PREPARED TO TAKE QUICK ACTION AND HAVE AN ACTION PLAN READY TO BE EXECUTED WHEN A WARNING IS ISSUED. WIZ052-056>060-062>064-067-068-071945- SHEBOYGAN-SAUK-COLUMBIA-DODGE-WASHINGTON-OZAUKEE-IOWA-DANE- JEFFERSON-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...SHEBOYGAN...BARABOO...PORTAGE... WISCONSIN DELLS...BEAVER DAM...WEST BEND...PORT WASHINGTON... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...DARLINGTON... MONROE 1246 PM CDT SAT JUN 7 2008 ...TORNADO WATCH 478 IN EFFECT UNTIL 8 PM CDT... AT 1245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS A LINE OF STRONG OR SEVERE THUNDERSTORMS DEVELOPING ALONG A LINE FROM JUST WEST OF WISCONSIN RAPIDS...TO CAMP DOUGLAS...TO PRAIRIE DU CHIEN. AS THESE STORMS PUSH EAST...THEY WILL ENCOUNTER A VERY FAVORABLE ATMOSPHERE FOR SEVERE THUNDERSTORMS. THE ATMOSPHERIC CONDITIONS ARE RAPIDLY BECOMING FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT...AND WILL CONTINUE TO DO SO THROUGH THE EVENING. INSTABILITY...LIFT...AND SHEAR PROFILES ARE STRENGTHENING ACROSS SOUTHERN WISCONSIN...NORTHERN ILLINOIS...AND EASTERN IOWA. ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. STRONG TORNADOES CANNOT BE RULED OUT. THIS IS A DANGEROUS SITUATION UNFOLDING. ALL PERSONS ACROSS SOUTHERN WISCONSIN NEED TO BE PREPARED FOR SEVERE THUNDERSTORMS. HAVE AN ACTION PLAN READY TO BE EXECUTED WHEN A WARNING IS ISSUED. WIZ065-066-069>072-071945- WAUKESHA-MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...WAUKESHA...BROOKFIELD...MILWAUKEE... JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA 1246 PM CDT SAT JUN 7 2008 ...SEVERE WEATHER OUTBREAK EXPECTED FOR SOUTHERN WISCONSIN THIS AFTERNOON AND EVENING... AT 1245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS A LINE OF STRONG OR SEVERE THUNDERSTORMS DEVELOPING ALONG A LINE FROM JUST WEST OF WISCONSIN RAPIDS...TO CAMP DOUGLAS...TO PRAIRIE DU CHIEN. AS THESE STORMS PUSH EAST...THEY WILL ENCOUNTER A VERY FAVORABLE ATMOSPHERE FOR SEVERE THUNDERSTORMS. THE ATMOSPHERIC CONDITIONS ARE RAPIDLY BECOMING FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT...AND WILL CONTINUE TO DO SO THROUGH THE EVENING. INSTABILITY...LIFT...AND SHEAR PROFILES ARE STRENGTHENING ACROSS SOUTHERN WISCONSIN...NORTHERN ILLINOIS...AND EASTERN IOWA. ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. STRONG TORNADOES CANNOT BE RULED OUT. THIS IS A DANGEROUS SITUATION UNFOLDING. ALL PERSONS ACROSS SOUTHERN WISCONSIN NEED TO BE PREPARED FOR SEVERE THUNDERSTORMS. HAVE AN ACTION PLAN READY FOR WHEN A SEVERE WEATHER WATCH IS ISSUED...AND BE PREPARED TO EXECUTE THE PLAN WHEN A WARNING IS ISSUED. BORGHOFF
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 12:46 PM CDT | Flash Flood Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 39 hr |
| Jun 7, 1:05 PM CDT | Tornado Warning | MKX | Sauk | 40 min |
| Jun 7, 1:33 PM CDT | Flash Flood Warning | MKX | Columbia, Marquette, Sauk | 4 hr |
| Jun 7, 1:45 PM CDT | Tornado Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 60 min |
| Jun 7, 1:58 PM CDT | Flash Flood Warning | MKX | Green Lake | 4 hr |
| Jun 7, 2:30 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge, Fond du Lac | 4 hr |
| Jun 7, 2:37 PM CDT | Tornado Warning | MKX | Columbia, Dodge, Green Lake | 53 min |
| Jun 7, 2:45 PM CDT | Tornado Warning | MKX | Columbia, Iowa, Sauk | 60 min |
| Jun 7, 2:48 PM CDT | Tornado Warning | MKX | Dane, Iowa | 57 min |
| Jun 7, 2:59 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 7, 3:10 PM CDT | Tornado Warning | MKX | Dane, Green, Jefferson, Rock | 65 min |
| Jun 7, 3:13 PM CDT | Flash Flood Warning | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 6 hr |
| Jun 7, 3:25 PM CDT | Tornado Warning | MKX | Dodge, Washington | 65 min |
| Jun 7, 3:29 PM CDT | Flash Flood Warning | MKX | Dane, Jefferson | 4 hr |
| Jun 7, 3:37 PM CDT | Tornado Warning | MKX | Columbia, Dane, Sauk | 53 min |
| Jun 7, 3:53 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 52 min |
| Jun 7, 4:00 PM CDT | Flash Flood Warning | MKX | Milwaukee, Waukesha | 4 hr |
| Jun 7, 4:05 PM CDT | Tornado Warning | MKX | Dane, Jefferson, Rock, Walworth, Waukesha | 55 min |
| Jun 7, 4:21 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa | 40 min |
| Jun 7, 4:27 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 48 min |
| Jun 7, 4:30 PM CDT | Tornado Warning | MKX | Columbia, Dane | 41 min |
| Jun 7, 4:36 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 39 min |
| Jun 7, 4:43 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 7, 4:43 PM CDT | Tornado Warning | MKX | Milwaukee | 62 min |
| Jun 7, 4:58 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson, Racine, Walworth and 1 more | 47 min |
| Jun 7, 5:27 PM CDT | Flash Flood Warning | MKX | Jefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha | 3 hr |
| Jun 7, 5:28 PM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 9 hr |
| Jun 7, 5:35 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine | 40 min |
| Jun 7, 6:16 PM CDT | Tornado Warning | MKX | Sauk | 59 min |
| Jun 7, 6:44 PM CDT | River Flood Warning | MKX | Milwaukee | 21 hr |
| Jun 7, 6:45 PM CDT | River Flood Warning | MKX | Milwaukee | 62 hr |
| Jun 7, 6:52 PM CDT | River Flood Warning | MKX | Milwaukee | 27 hr |
| Jun 7, 6:54 PM CDT | River Flood Warning | MKX | Milwaukee | 67 hr |
| Jun 7, 6:54 PM CDT | River Flood Warning | MKX | Racine | 5 days |
| Jun 7, 6:57 PM CDT | Flash Flood Warning | MKX | Green Lake, Marquette | 6 hr |
| Jun 7, 6:57 PM CDT | River Flood Warning | MKX | Waukesha | 10 days |
| Jun 7, 6:57 PM CDT | River Flood Warning | MKX | Racine | 14 days |
Nearby
Tornado Warnings in Wisconsin, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.